Select the search type
  • Site
  • Web
Go

Answers from the BJC Experts

Ask the BJC Expert allows you to get the answers you need about a variety of health, medicine and exercise issues to help you live a more healthy life.

Please browse the most recent questions below or use the search the questions feature to see if the answer to your question is already given. If not, please submit a new question for our experts.

I take metformin three times a day for Type 2 diabetes. I also have high blood pressure and osteoarthritis in my neck and shoulders. My doctor put me on Tylenol four times a day. I believe it is making my blood pressure go up. Can this happen?

From Ask the Pharmacist

Acetaminophen (Tylenol) does not affect blood pressure. Contact your physician. If you have a home blood pressure kit, check your pressure at the same time each day. You should not take more than 4000mg of Tylenol per day.

4901 Forest Park Avenue
St. Louis, Missouri 63108
314.286.2000
Copyright © 1997- 2021 BJC HealthCare. All Rights Reserved.